User Tools

Site Tools


members:smenozzi:welcome

Differences

This shows you the differences between two versions of the page.

Link to this comparison view

Both sides previous revision Previous revision
Next revision
Previous revision
members:smenozzi:welcome [2019/03/27 17:07]
Menozzi Stéphane [Prépublications]
members:smenozzi:welcome [2019/03/27 17:11]
Menozzi Stéphane [Publications]
Line 34: Line 34:
   * V. Konakov, S. Menozzi, S. Molchanov. [[https://​hal.archives-ouvertes.fr/​hal-00256588v2|"​Explicit parametrix and local limit theorems for some degenerate diffusion processes"​]]. [[https://​projecteuclid.org/​euclid.aihp/​1288878329|Annales de l'​Institut Henri Poincaré (Série B). 46-4 (2010), 908-923]].\\   * V. Konakov, S. Menozzi, S. Molchanov. [[https://​hal.archives-ouvertes.fr/​hal-00256588v2|"​Explicit parametrix and local limit theorems for some degenerate diffusion processes"​]]. [[https://​projecteuclid.org/​euclid.aihp/​1288878329|Annales de l'​Institut Henri Poincaré (Série B). 46-4 (2010), 908-923]].\\
   * V. Konakov, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00331845v3|"​Weak Error for stable driven SDEs: expansion of the densities"​]]. [[https://​link.springer.com/​article/​10.1007/​s10959-010-0291-x|Journal of Theoretical Probability. 24-2 (2011) 454-478]].\\   * V. Konakov, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00331845v3|"​Weak Error for stable driven SDEs: expansion of the densities"​]]. [[https://​link.springer.com/​article/​10.1007/​s10959-010-0291-x|Journal of Theoretical Probability. 24-2 (2011) 454-478]].\\
 +  *  * I. Honoré, S. Menozzi, G. Pagès. [[https://​hal.archives-ouvertes.fr/​hal-01321645v3 |"​Non-Asymptotic Gaussian Estimates for the Recursive Approximation of the Invariant Measure of a Diffusion"​]] (2017).\\
   * F. Delarue, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00436051v1|"​Density Estimates for a Random Noise Propagating through a Chain of Differential Equations"​]]. [[http://​www.sciencedirect.com/​science/​article/​pii/​S0022123610001977|Journal of functional analysis, 259-6 (2010), 1577-1630]].\\   * F. Delarue, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00436051v1|"​Density Estimates for a Random Noise Propagating through a Chain of Differential Equations"​]]. [[http://​www.sciencedirect.com/​science/​article/​pii/​S0022123610001977|Journal of functional analysis, 259-6 (2010), 1577-1630]].\\
   * V. Lemaire and S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00445494v1|"​On some Non Asymptotic Bounds for the Euler Scheme"​]]. [[https://​projecteuclid.org/​euclid.ejp/​1464819838|Electronic Journal of Probability,​ Volume 15 (2010), 1645-1681]].\\   * V. Lemaire and S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-00445494v1|"​On some Non Asymptotic Bounds for the Euler Scheme"​]]. [[https://​projecteuclid.org/​euclid.ejp/​1464819838|Electronic Journal of Probability,​ Volume 15 (2010), 1645-1681]].\\
Line 50: Line 51:
   * D. Chamorro, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-01383228v2|"​Non Linear Singular Drifts and Fractional Operators: when Besov meets Morrey and Campanato"​]].[[ https://​link.springer.com/​article/​10.1007/​s11118-017-9647-5|Potential Analysis, 49-1, (2018), pp. 1-35]].\\   * D. Chamorro, S. Menozzi. [[https://​hal.archives-ouvertes.fr/​hal-01383228v2|"​Non Linear Singular Drifts and Fractional Operators: when Besov meets Morrey and Campanato"​]].[[ https://​link.springer.com/​article/​10.1007/​s11118-017-9647-5|Potential Analysis, 49-1, (2018), pp. 1-35]].\\
   * L. Huang, S. Menozzi, E. Priola. [[https://​hal.archives-ouvertes.fr/​hal-01349567v2 | "L^p Estimates For Degenerate Non-Local Kolmogorov Operators"​]]. [[https://​www.sciencedirect.com/​science/​article/​pii/​S0021782417302039|Journal de Mathématiques Pures et Appliquées,​ 121, (2019), pp. 162-215]] .\\   * L. Huang, S. Menozzi, E. Priola. [[https://​hal.archives-ouvertes.fr/​hal-01349567v2 | "L^p Estimates For Degenerate Non-Local Kolmogorov Operators"​]]. [[https://​www.sciencedirect.com/​science/​article/​pii/​S0021782417302039|Journal de Mathématiques Pures et Appliquées,​ 121, (2019), pp. 162-215]] .\\
 +  * I. Honoré, S. Menozzi, G. Pagès. [[https://​hal.archives-ouvertes.fr/​hal-01321645v3 |"​Non-Asymptotic Gaussian Estimates for the Recursive Approximation of the Invariant Measure of a Diffusion"​]] (2017) To appear in [[https://​www.imstat.org/​journals-and-publications/​annales-de-linstitut-henri-poincare/​|Annales de l'​Institut Henri Poincaré (B) Probabilités et Statistiques]].\\
  
 =====Prépublications===== =====Prépublications=====
members/smenozzi/welcome.txt · Last modified: 2019/03/27 17:11 by Menozzi Stéphane

Page Tools